# SDR UPS98827271

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 375404150IN
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, FITTING AT LONGERON 26L AT FS 320 CRACKED IN RADIUS AT CROSS SLIDE DOOR BUMPER STOP.  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D.  DRILLED AND LOCATED NEW FITTING IAW DC8 SRM 51-1-24, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FITTING IAW DC8 SRM 51-1-20D.
